# SDR IPXA2016122712099

- Difficulty date: December 27, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 62,913 hours, 11,223 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Contaminated
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE SENSOR FAIL ON LEVEL OFF AT FL350.  C/W FIM 30-12-00-101 TASK 30-12-03-00, FOUND SENSORS PE3&PE3B NOT INDICATING PROPERLY.  DISCONNECTED SENSE LINES FROM T2-1218&T2-1215. FOUND MOISTURE. REMOVED MOISTURE & CLEANED SENSORS. C/O ENG#1&3 IDLE RUN. CONFIRMED POSITIVE INDICATION. RTS FOR PSL1&PSL2 SATIS. A/C OK FOR SERVICE
